International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 130

Research Paper | Mathematics | India | Volume 4 Issue 1, January 2015


Quadruple Simultaneous Fourier series Equations Involving Heat Polynomials

Gunjan Shukla [2] | K.C. Tripathi [2]


Abstract: Quadruple series equations are useful in finding the solution of four part boundary value problems of electrostatics, elasticity and other fields of mathematical physics. In the present paper, we have considered the quadruple series equations involving heat polynomials and solved them.


Keywords: Quadruple series equations, Heat Polynomials, Boundary value problems


Edition: Volume 4 Issue 1, January 2015,


Pages: 147 - 155


How to Cite this Article?

Gunjan Shukla, K.C. Tripathi, "Quadruple Simultaneous Fourier series Equations Involving Heat Polynomials", International Journal of Science and Research (IJSR), Volume 4 Issue 1, January 2015, pp. 147-155, https://www.ijsr.net/get_abstract.php?paper_id=SUB1567

How to Share this Article?






Similar Articles with Keyword 'Heat Polynomials'

Downloads: 101

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 965 - 971

Triple Simultaneous Fourier Series Equations Involving Heat Polynomials

Gunjan Shukla [2] | K. C. Tripathi

Share this Article

Downloads: 110

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1435 - 1441

N- Fourier Series Equations Involving Heat Polynomials

Indu Shukla [3] | Dr. A. P. Dwivedi [3] | Dr. Virendra Upadhyay [3]

Share this Article


Top